| Catalog Number |
H93821 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a fluid transfer tube set was leaking with unspecified medicine.The leak was coming from the white area of the set that fits into the pump.A new set was replaced and the issue resolved.This issue was identified during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: device manufactured between july 06, 2020 to july 08, 2020.H10: the device was received for evaluation.Unaided eye visual inspection was done which observed a hole at a torn section of the silicone tubing of the tube set.A functional testing was performed which revealed a leak at the silicone tubing area where the hole was located.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.